Sur la décomposition de l'espace euclidien en ensembles homogènes

P. Erdős, S. Marcus

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageFrench
Pages (from-to)443-452
Number of pages10
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume8
Issue number3-4
DOIs
Publication statusPublished - Sep 1957

Fingerprint

Ensemble

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sur la décomposition de l'espace euclidien en ensembles homogènes. / Erdős, P.; Marcus, S.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 8, No. 3-4, 09.1957, p. 443-452.

Research output: Contribution to journalArticle

@article{29d51deb38694eed830925e9f3a9e4db,
title = "Sur la d{\'e}composition de l'espace euclidien en ensembles homog{\`e}nes",
author = "P. Erdős and S. Marcus",
year = "1957",
month = "9",
doi = "10.1007/BF02020326",
language = "French",
volume = "8",
pages = "443--452",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Sur la décomposition de l'espace euclidien en ensembles homogènes

AU - Erdős, P.

AU - Marcus, S.

PY - 1957/9

Y1 - 1957/9

UR - http://www.scopus.com/inward/record.url?scp=33747176452&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747176452&partnerID=8YFLogxK

U2 - 10.1007/BF02020326

DO - 10.1007/BF02020326

M3 - Article

VL - 8

SP - 443

EP - 452

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -